• Jun 14, 2017 News!Vol.8, No.5 has been indexed by EI (Inspec).   [Click]
  • Nov 09, 2017 News!Vol.9, No.5 has been published with online version. 16 peer reviewed articles from 11 specific areas are published in this issue.   [Click]
  • Jul 19, 2017 News!Vol.9, No.4 has been published with online version. 16 peer reviewed articles from 16 specific areas are published in this issue.   [Click]
General Information
Editor-in-chief
Prof. Wael Badawy
Department of Computing and Information Systems Umm Al Qura University, Canada
I'm happy to take on the position of editor in chief of IJCTE. We encourage authors to submit papers concerning any branch of computer theory and engineering.
IJCTE 2010 Vol.2(5): 734-739 ISSN: 1793-8201
DOI: 10.7763/IJCTE.2010.V2.234

An Approach of Line Scan Conversion Based on Multiple Segments

Aloke Kumar Saha and Kazi Shamsul Arefin
Abstract—The scan-converted straight line may contain many pixel segments of identical shapes. Therefore, instead of scan-converting the whole line step by step, we can scan-convert multiple segments of a line through copying and replicating. We have found that through shifting and copying we can significantly enhance the scan-conversion. In software simulation our result shows that on the average our new scan-conversion algorithm is always faster than existing algorithms.

Index Terms—Pixel segment, GCD table, Floating point line, Slope table.

F.A. Aloke Kumar Saha is with the Department of Computer Science and Engineering, University of Asia Pacific (www.uap-bd.edu), Dhanmondi, Dhaka-1209, Bangladesh. E-mail: aloke@uap-bd.edu.
S.B. Kazi Shamsul Arefin is with the Department of Computer Science and Engineering, University of Asia Pacific (www.uap-bd.edu), Dhanmondi, Dhaka-1209, Bangladesh. E-mail: arefin@uap-bd.edu.

[PDF]

Cite: Aloke Kumar Saha and Kazi Shamsul Arefin , "An Approach of Line Scan Conversion Based on Multiple Segments," International Journal of Computer Theory and Engineering vol. 2, no. 5, pp. 734-739, 2010.
Copyright © 2008-2015. International Journal of Computer Theory and Engineering. All rights reserved.
E-mail: ijcte@vip.163.com